# SDR CALA2018120702516

- Difficulty date: December 4, 2018
- Submitted: December 7, 2018
- Operation: Air carrier
- Aircraft: N212UA
- Make and model: Boeing 777222
- Aircraft serial: 30218
- Aircraft time: 67,051 hours, 13,938 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Part serial: 82689
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REF NR LP 9130047 B777-33-3-6026 CABIN L1 DOOR EMER LT BATTERY PACK M33093 CAP CHK FAIL CABIN L1 DOOR EMERGENCY LIGHT BATTERY PACK M33093 REPLACED AND TESTED,NORMAL,AS PER AMM 33-51-06 IDT: HX284042
